The Poincare Generalized Lemma

Autores

  • Jorge Aragona Universidade de São Paulo. Instituto de Matemática e Estatística (IME)

DOI:

https://doi.org/10.11606/issn.2316-9028.v7i2p241-252

Resumo

In this note we prove the result: let Ω be a non void opensubset ofRNandfak-generalized differential form on Ω. Moreover,assume that Ω is star-shaped and thatfis a closed form on Ω. Then,there is a (k−1)-generalized differential formuon Ω whose differentialisf.This result is a part of what I call internal development of theColombeau theory.

Downloads

Downloads

Edição

Seção

Artigos

Como Citar

The Poincare Generalized Lemma. (2013). São Paulo Journal of Mathematical Sciences, 7(2), 241-252. https://doi.org/10.11606/issn.2316-9028.v7i2p241-252